A theorem on chaotic dynamics and its application to differential delay equations

Pages: 362 - 365, Issue Special, September 2001

 Abstract        Full Text (861.6K)              

Roman Srzednicki - Institute Of Mathematics, Jagiellonian University, Ul. Reymonta 4 , 30-059 Krakow, Poland (email)

Abstract: Please refer to Full Text.

Keywords:  Lefschetz fixed point theorem, delay equations, periodic solutions, symbolic dynamics, chaos.
Mathematics Subject Classification:  Primary: 34K23, 37B10, 55M20; Secondary: 34K13, 37C25, 37C29.

Published: November 2013.